ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Differential games with continuous, switching and impulse controls

Shaiju, AJ and Dharmatti, Sheetal (2005) Differential games with continuous, switching and impulse controls. In: Nonlinear Analysis, 63 (1). pp. 23-41.


Download (166kB)


A two-person zero-sum differential game of infinite duration with discounted payoff involving hybrid controls is studied. The minimizing player is allowed to take continuous, switching, and impulse controls whereas the maximizing player is allowed to take continuous and switching controls. By taking strategies in the sense of Elliott-Kalton, the authors prove the existence of value and characterize it as the unique viscosity solution of the associated system of quasi-variational inequalities.

Item Type: Journal Article
Publication: Nonlinear Analysis
Publisher: Elsevier Ltd
Additional Information: Copyright for this article belongs to Elsevier Ltd.
Keywords: Differential games;Viscosity solutions;Strategy;Mixed controls;Value
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Nov 2007
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3897

Actions (login required)

View Item View Item